# SDR WX0A2015120400004

- Difficulty date: October 22, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278120100
- Condition: Corroded
- Location: Frame 18
- Part time: 57,655 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB CORRODED AT FRAME 18.
